MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER 4F SINGLE-LUMEN BASIC KIT; CATHETER, PERCUTANEOUS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER 4F SINGLE-LUMEN BASIC KIT; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the patient was placed in a picc catheter for elective chemotherapy on may 22, the catheter broke occurred outside the body on may 23.The catheter was not removed from the patient, but the exposed part was trimmed directly.Replace with a new compression sleeve.No harm to patient.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a catheter break is confirmed; however, the exact cause is unknown.Two photographs of a groshong catheter were returned for evaluation.An initial visual observation of the first photograph showed a groshong catheter in a patient¿s arm with the connector portion of the catheter apparently broken off and missing.The second photograph showed an assembled groshong connector with a segment of catheter tubing protruding from the distal end.The distal end of the catheter tubing was observed to be completely fractured; however, no details of the break site could be discerned from the returned photographs, and there were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
GROSHONG CATHETER 4F SINGLE-LUMEN BASIC KIT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20312177
Report Number3006260740-2024-05538
Device Sequence Number8883810
Product Code DQY
UDI-Device Identifier00801741035296
UDI-Public(01)00801741035296(10)REGX0213
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue Number7715405
Device Lot NumberREGX0213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown